RUS
ENG
Full version
JOURNALS
// Teoriya Veroyatnostei i ee Primeneniya
// Archive
Teor. Veroyatnost. i Primenen.,
2009
Volume 54,
Issue 2,
Pages
288–303
(Mi tvp2703)
This article is cited in
9
papers
A unified approach to stochastic evolution equations using the Skorokhod integral
S. V. Lototskii
a
,
B. L. Rozovskii
b
a
Institute of Mathematics and Informatics
b
University of Southern California
Received:
09.08.2007
Language:
English
DOI:
10.4213/tvp2703
Fulltext:
PDF file (205 kB)
References
Cited by
English version:
Theory of Probability and its Applications, 2010,
54
:2,
189–202
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025